The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1198 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 69–82
DOI: 10.4171/ZAA/337

Published online: 1989-02-28

On Besov Spaces of Variable Order of Differentiation

Hans-Gerd Leopold[1]

(1) Friedrich-Schiller-Universität Jena, Germany

This paper is concerned with function spaces of variable order of differentiation defined on the $n$-dimensional Euclidean space. The definition of these spaces is closely connected with an appropriate class of pseudodifferential operators.

No keywords available for this article.

Leopold Hans-Gerd: On Besov Spaces of Variable Order of Differentiation. Z. Anal. Anwend. 8 (1989), 69-82. doi: 10.4171/ZAA/337